On a theorem of Rolewicz for semigroups of operators in locally convex spaces
Annales Mathématiques Blaise Pascal, Tome 7 (2000) no. 1, pp. 23-35.
@article{AMBP_2000__7_1_23_0,
     author = {Megan, Mihail and Pogan, Alin},
     title = {On a theorem of Rolewicz for semigroups of operators in locally convex spaces},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {23--35},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {7},
     number = {1},
     year = {2000},
     zbl = {1004.47023},
     mrnumber = {1769980},
     language = {en},
     url = {www.numdam.org/item/AMBP_2000__7_1_23_0/}
}
Megan, Mihail; Pogan, Alin. On a theorem of Rolewicz for semigroups of operators in locally convex spaces. Annales Mathématiques Blaise Pascal, Tome 7 (2000) no. 1, pp. 23-35. http://www.numdam.org/item/AMBP_2000__7_1_23_0/

[1] R. Datko - Extending a theorem of A. M. Liapunov to Hilbert spaces, J. Math. Anal. Appl. 32 (1970), 610-616. | MR 268717 | Zbl 0211.16802

[2] S. Drągan, M. Megan, A. Pogan - On a class of semigroups of operators in locally convex spaces, Sem. An. Mat. şi Aplicaţii în Teoria Controlului, Universitatea de Vest, Timişoara, 88(1998), 1-12.

[3] W. Littman - A generalization of a theorem of Datko and Pazy, Lecture Notes Control and Inform.Science 130(1989), 318-323. | MR 1029070 | Zbl 0782.47038

[4] J.M.A.M. Van Neerven - The Asymptotic Behaviour of Semigroups of Linear Operators, Operator Theory, Advanced and Applications, Birkhäuser, vol 88(1996). | MR 1409370 | Zbl 0905.47001

[5] S. Ouchi - Semigroups of operators in locally convex spaces, J. Math. Soc. Japan 25(2) (1973), 265-276. | MR 365227 | Zbl 0252.47033

[6] A. Pazy - On the applicability of Liapunov's theorem in Hilbert spaces, SIAM. J. Math. Anal. Appl. 3(1972), 291-294. | MR 317105 | Zbl 0242.47028

[7] A. Pazy - Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag (1983). | MR 710486 | Zbl 0516.47023

[8] S. Rollewicz - On uniform N-equistability, J. Math. Anal. Appl. 115 (1986), 434-441. | MR 836237 | Zbl 0597.34064

[9] J. Zabczyk - Remarks on the control of discrete-time distributed parameter systems, SIAM J. Control. Optim. 12(1974), 721-735. | MR 410506 | Zbl 0254.93027

[10] Q. Zheng - The exponential stability and the perturbations problems of linear evolutions systems in Banach spaces, J. Sichan Univ. 25(1998), 401-411. | MR 995048 | Zbl 0693.35076